# SDR SIMA20171019002

- Difficulty date: October 19, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 42,615 hours, 38,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3 EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE NR 3 INVERTER IAW AMM 33-50-11 AND WM 33-50-50.  EMERGENCY LIGHTING SYSTEM OPS CHECKED GOOD.  NO DEFECTS NOTED AT THIS TIME
